# SDR DL72S001175

- Difficulty date: June 18, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N534DA
- Make and model: Boeing 727232
- Aircraft serial: 22047
- Aircraft time: 59,159 hours, 44,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT CARGO DOOR EMERGENCY LIGHT INOP.  FOUND BATTERY UNIT INOP.  REPLACED BATTERY FOR EMERGENCY LIGHTS, NOW OK.
